A nonlinear optimal control problem with an application to optimal dosing of cytotoxic drugs
Author
Abstract
Suggested Citation
DOI: 10.1016/j.chaos.2023.114301
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Jasmina Djordjevic & Sanja Konjik & Darko Mitrović & Andrej Novak, 2021. "Global Controllability for Quasilinear Nonnegative Definite System of ODEs and SDEs," Journal of Optimization Theory and Applications, Springer, vol. 190(1), pages 316-338, July.
- Avram, Florin & Freddi, Lorenzo & Goreac, Dan, 2022. "Optimal control of a SIR epidemic with ICU constraints and target objectives," Applied Mathematics and Computation, Elsevier, vol. 418(C).
- Simon, S. Gimnitz & Bira, B. & Zeidan, Dia, 2023. "Optimal systems, series solutions and conservation laws for a time fractional cancer tumor model," Chaos, Solitons & Fractals, Elsevier, vol. 169(C).
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Florin Avram & Lorenzo Freddi & Dan Goreac & Juan Li & Junsong Li, 2023. "Controlled Compartmental Models with Time-Varying Population: Normalization, Viability and Comparison," Journal of Optimization Theory and Applications, Springer, vol. 198(3), pages 1019-1048, September.
More about this item
Keywords
Quasilinear optimal control problems; Riccati equation; Fixed point theorem; Dosing of cytotoxic drugs;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:177:y:2023:i:c:s0960077923012031. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.